Avelox Horror Story, Hardest Time, Vro, Vroom, Circulatory System
After being sick for 5 days, I went to my Doctor to confirm my fear. I had pneumonia. I have pleurisy, so I have to be very careful when I have pneumonia. The doctor prescribed an antibiotic I had never heard of: Avelox. I have taken my share of ... more »
After being sick for 5 days, I went to my Doctor to confirm my fear. I had pneumonia. I have pleurisy, so I have to be very careful when I have pneumonia. The doctor prescribed an antibiotic I had never heard of: Avelox. I have taken my share of antibiotics over the years, and have never had a problem. I had to work after seeing my doctor. I took the first dose directly after I left the doctor's office. I went to work, and was really not myself. I was very emotional, and just felt completely off. My speech was delayed. I was definitely not going to do well at work, so left and stayed in bed for the entirety of the day. But I could not sleep! My initial thought was that it was due to being so sick. The next day, I took my 2nd dose. I had the hardest time climbing out of bed, even to just go to the restroom. I started to have a lot of aches and pains I had not had before. Increased thirst, hot to cold, headache, unable to sleep, but needing to be IN the bed. I kept hearing a Vroom Vroooom sound in my head, and felt my heart was going to pop right out of my chest. I still felt it was just the illness. Today was my 3rd dose. I took it mid day, as I wanted yogurt for breakfast, and was told not to eat dairy within 3 hours of taking the medicine. I still felt bad, but decided to go for a small walk, as it was too gorgeous to be cooped up all day again. I got home, and although not feeling "good", I was ok. I then took the Avelox. About 30 mins later, I absolutely had to get in my bed. The feeling was so intense. I felt dizzy, nausea, headache, aches all over my body with extremely sharp pains under my shoulders and in my feet, depressed, and THIRSTY. My circulatory system feels so off, like I could just collapse if I try to actual do anything. After lying down for 4 hours, (and NOT sleeping, again!) I realized that I was not this way earlier. It HAS to be the medicine. So, like you guys, I looked it up. After reading everyone's own horror story about this drug, I knew I was right. The VROOM VROOOM in my head could be tinnitus.... I am a musician, and this best not be tinnitus. This medication is TOXIC. I wonder if we can all sue the makers of this toxic drug.